I just got on lithium 300 mg. a couple of months ago.It gives me a bad stomach aches but it sure does help w/my mood swings.Now my Dr.has changed me to Eskalith(lithium) CR 450mg.hoping I will not have all the stomach aches.Their are so many side effects to lithium it is really scary.I found more side effects on this website than I knew about.I'm thinking of not taking it.The list goes on and on.I'm so scared,what should I do?
Hello tinytnatiny. I'd take the Lithium. Hopefully the stomach pains will diminish. The side effects listed are there because people through clinical trials and follow up, experienced one or more of a particular side effect. But, not everyone is going to feel one or more. Possibly none. It happens frequently. Good example person A gains weight on a certain drug. Persons Bb C, D, etc have no weight gain. But person A will and rightfully so, complain that taking that drug is a definite side effect. But not for the others. Its reported then that weight gain is a side effect of that particular drug. I'm not a doctor, the decision is yours. Be well, I do hope the stomach aches disappear,pledge
I agree with pledge. You should always remember that warnings and side-effects are always posted on medications because it is the law. There is a chance that a person could experience one, some, all, or none of the side-effects listed. Also, if the lithium is helping, I would not want to stop taking it. If you do stop and then try to get back on it I'm sure your aware of how much work it would be to get your levels back to where they are no so that your symptoms are manageable. What I'm saying is that the choice is yours, but please consider all that you have gone through medically to get to where you are now before you stop taking the lithium. I hope this helps and I wish you well.
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2010 • 1 answer
Posted 22 Dec 2013 • 1 answer
Posted 4 Mar 2015 • 1 answer
Posted 14 Jun 2015 • 2 answers
Posted 2 days 15 hours ago • 1 answer